MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 6MM X 31G; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 6MM X 31G; PISTON SYRINGE
Catalog Number 324912
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd veo¿ insulin syringes with bd ultra-fine¿ needle 6mm x 31g leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: parent called on behalf of adult son, stated, when taking injection, he's experienced "leakage" stated"leakage" was coming from needle hub 3 syringes affected.Lot: 1340465.Catalog: 324912.Date of event: unknown.Samples: yes cl.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 1340465.All inspection performed per the applicable operations qc specification.
 
Event or Problem Description
It was reported while using bd veo¿ insulin syringes with bd ultra-fine¿ needle 6mm x 31g leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: parent called on behalf of adult son, stated, when taking injection, he's experienced "leakage" stated"leakage" was coming from needle hub.3 syringes affected.Lot: 1340465 catalog: 324912 date of event: unknown samples: yes cl.

Brand Name
BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 6MM X 31G
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17763536
Report Number1920898-2023-00630
Device Sequence Number17915935
Product Code FMF
UDI-Device Identifier00382903249121
UDI-Public(01)00382903249121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number324912
Device Lot Number1340465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown